# SDR ABXA040207

- Difficulty date: June 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 61,305 hours, 27,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: A051491
- Part serial: NA
- Condition: Mismanufactured
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CHECK EMERGENCY ROPE AT MAIN CABIN DOOR FOR PROPER LENGTH.  ROBBED EMERGENCY ROPE FROM 826AX, CHECKED FOR PROPER LENGTH AND INSTALLED ON 811AX IAW DC-8 MM 25-60-02-0002.  CANNIBALIZATION FORM WAS FILLED OUT.
